MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142290490
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date involving a secondary set, secure lock, 34 inch, and it was reported that the tubing was found with contaminants embedded in the drip chamber from the pharmacy.The materials found were black, brown, and white.Upon inspection they cut open the drip chamber and found the material to also be embedded inside the wall of the drop chamber.For the white material, they found that most of them were free floating inside the drip chamber.There was no patient involvement.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.(b)(6),.

Brand Name
SECONDARY SET, SECURE LOCK, 34 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25455226
Report Number9615050-2026-00450
Device Sequence Number18324217
Product Code FPA
UDI-Device Identifier10887787006282
UDI-Public(01)10887787006282(17)290101(10)14802598
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142290490
Device Lot Number14802598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown